# SDR 99ZZZX627

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96DV
- Make and model: Hoacau DV20
- Aircraft serial: 20096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Strut
- Part number: 124500
- Condition: Cracked
- Location: Nlg
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SQUAWKED NOSE GEAR SHIMMY.  UPON INSPECTION, FOUND CRACK AT HUB WELD ALMOST THROUGH ENTIRE STRUT.  CRACK WAS JUST ABOVE WELD.  SUBMITTER STATED NUT ON FORK PIVOT SHOULD BE INSTALLED WITH COTTER PIN.  NOSE WHEEL TAPPET CRACKED.  SUBMITTER CALLED ISSUER OF AD.
